Psycho-Babble Medication Thread 844285

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Lamictal = night sweats?

Posted by Nardilstarted2007 on August 5, 2008, at 9:25:08

has anyone had terrible night sweats when starting Lamictal.. im now on 150mg/day and its impossible to sleep because i get wet then cold because of it..

Thanks

 

Re: Lamictal = night sweats?

Posted by mickapoo on August 5, 2008, at 10:38:25

In reply to Lamictal = night sweats?, posted by Nardilstarted2007 on August 5, 2008, at 9:25:08

> has anyone had terrible night sweats when starting Lamictal.. im now on 150mg/day and its impossible to sleep because i get wet then cold because of it..
>
> Thanks


I've been on Lamictal 300 mg/day for many months now. Haven't had that reaction, but I guess everyone can experience different side effects.

 

Re: Lamictal = night sweats?

Posted by SheilaC on August 8, 2008, at 14:59:11

In reply to Lamictal = night sweats?, posted by Nardilstarted2007 on August 5, 2008, at 9:25:08

> has anyone had terrible night sweats when starting Lamictal.. im now on 150mg/day and its impossible to sleep because i get wet then cold because of it..
>
> Thanks

I have that response from Seroquel. I try to work out in the morning so I can get my sweating out of the way before I go to work also.

 

Re: Lamictal = night sweats?

Posted by blueboy on August 9, 2008, at 7:32:27

In reply to Lamictal = night sweats?, posted by Nardilstarted2007 on August 5, 2008, at 9:25:08

> has anyone had terrible night sweats when starting Lamictal.. im now on 150mg/day and its impossible to sleep because i get wet then cold because of it..
>

Hmm. I've just gone to 200mg and I had night sweats last night. I get them anyway but these seemed a bit different, so I'm not sure if it's from the Lamictal.

They really don't bother me that much. I keep the bedroom cool anyway, so I just get outside the covers if I start, then back under if I get cold.

 

Re: Lamictal = night sweats?

Posted by Nardilstarted2007 on August 9, 2008, at 15:24:48

In reply to Lamictal = night sweats?, posted by Nardilstarted2007 on August 5, 2008, at 9:25:08

Has anyone had night sweats (cold) from Lithium or when coming off? I went off the Lithium at the same time I started Lamictal. The reason for stoping the Lithium was from sweating easpecially in the day heat and under exertion. it was when I was ramping up Lamictal and going off Lith that these horrible night sweats came on.. Im totally of Lithium and on 200mgs Lamictal now so well see if the night sweats were from Lithium withdrawl or or are from Lamictal, or another reason altogether, but these two meds are the only new ones I have added to my combo so thats why i blame it on one of my suggestions.. Any input from Lith withdrawl and sweating would be great,
Thankyou
Nardilstarted2007

 

Re: Lamictal = night sweats? Nardilstarted2007

Posted by Napoleumphant on August 24, 2008, at 11:47:36

In reply to Re: Lamictal = night sweats?, posted by Nardilstarted2007 on August 9, 2008, at 15:24:48

I take 200mg of Lamictal each morning, and it works pretty well for me.

My doctor said that it could have an "alerting" effect. I haven't noticed this during the day, but at night I had trouble sleeping. Especially I had very vivid dreams. I think it is possible that the sweating is related to this whole "alerted sleep" idea.

Now I take 20mg of Geodon each evening, which I don't think has much therapeutic effect, but allows me to sleep very soundly through the night - 8.5 hours, generally. It's also good because the Lamictal doesn't completely cover my symptoms - I have a dampened mania/depression cycle once in a while. The next time I have one I'm going to increase my Geodon dosage temporarily, see if it helps. I don't want to increase Lamictal if I can help it because it does seem to affect my short-term memory.

(I tried Geodon alone at therapeutic levels for a while, but it made me horribly anxious and unbearably, well, _sober_. In a bad way. I was completely aware of all the bad things that could happen at every turn. It was pretty demoralizing.)


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.